Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Cheyenne, WY

June 24, 2011Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2011, 9:41 PM MDT for Cheyenne County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 9:41 PM MDT (03:41 UTC)
Expired
Jun 24, 2011, 10:30 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:55 PM MDTHAIL 1.75Lorenzo, NE70 MPH WINDS AS WELL. TREES DOWN ON PROPERTY.
Jun 24, 10:35 PM MDTHAIL 1.5Lorenzo, NESOME HAIL WAS QUARTER SIZE. WINDS WERE 50 TO 60 MPH. THIS OCCURRED JUST NORTH OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
3299 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS55 KCYS 250341
SVRCYS
NEC033-250430-
/O.NEW.KCYS.SV.W.0071.110625T0341Z-110625T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 PM MDT

* AT 939 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM POTTER TO 13 MILES SOUTHEAST OF
  KIMBALL AIRPORT...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...POTTER...BROWNSON...LORENZO...SIDNEY AIRPORT...I-80 EXIT
  38...I-80 EXIT 48 AND I-80 EXIT 55.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 36 AND
63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4131 10337 4114 10287 4099 10294 4100 10338
TIME...MOT...LOC 0340Z 308DEG 27KT 4126 10336 4104 10350
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
881 
WWUS55 KCYS 250401
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT FRI JUN 24 2011

NEC033-250430-
/O.CON.KCYS.SV.W.0071.000000T0000Z-110625T0430Z/
CHEYENNE NE-
1001 PM MDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE COUNTY UNTIL 1030 PM MDT...

AT 957 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTH OF POTTER...OR 18 MILES WEST OF SIDNEY...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  SIDNEY...BROWNSON...LORENZO...SIDNEY AIRPORT...I-80 EXIT 48 AND
  I-80 EXIT 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 10338 4101 10338 4127 10330 4114 10287
      4099 10294
TIME...MOT...LOC 0401Z 297DEG 25KT 4109 10328
WIND...HAIL 60MPH 1.00IN

$$

RE
083 
WWUS55 KCYS 250426
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1026 PM MDT FRI JUN 24 2011

NEC033-250436-
/O.EXP.KCYS.SV.W.0071.000000T0000Z-110625T0430Z/
CHEYENNE NE-
1026 PM MDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE COUNTY
IS BEING REISSUED...

WILL BE REISSUING THE SEVERE THUNDERSTORM WARNING FOR THIS STORM 
SHORTLY. PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION.

LAT...LON 4100 10338 4101 10338 4127 10330 4114 10287
      4099 10294
TIME...MOT...LOC 0426Z 297DEG 25KT 4101 10308

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:26 PM MDT, 15 minutes earlier.

Area forecast discussion, Jun 24, 9:26 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
926 PM MDT FRI JUN 24 2011

.DISCUSSION...THE THUNDERSTORMS HAVE BEEN SLOW TO WEAKEN OVER THE
SOUTHERN PANHANDLE AT MID EVENING.  THE STORMS SHOULD CONTINUE TO
WEAKEN OVER MAINLY THE SOUTHERN PANHANDLE THROUGH THE EARLY MORNING
IN ADVANCE OF THE PASSAGE OF A SHORTWAVE TROUGH.  HAVE LET THE
SEVERE THUNDERSTORM WATCH EXPIRE AT 03Z.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 706 PM MDT FRI JUN 24 2011/...

.DISCUSSION...SEVERE WEATHER HAS ABOUT ENDED OVER THE CWA EARLY
THIS EVENING AS THE STRONGER STORMS WERE WELL EAST OF THE CWA AS
OF 01Z.  A SHORTWAVE TROUGH WILL CONTINUE TO MOVE ACROSS THE CWA
THROUGH EARLY SATURDAY MORNING.  AHEAD OF THE FEATURE...SOME
SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE CWA.  WITH LIGHT
WINDS AND SURFACE DEW POINTS IN THE 50S LATER TONIGHT...LOW CLOUDS
AND FOG WILL BE POSSIBLE OVER AND EAST OF THE LARAMIE RANGE.
THOSE CONDITIONS WILL GRADUALLY IMPROVE AFTER MID MORNING
SATURDAY.  HAVE MADE THE NECESSARY CHANGES IN A RECENT FORECAST
UPDATE.

&&

.AVIATION...00Z TAF ISSUANCE...
SHOWERS AND THUNDERSTORMS WILL TAPER OFF AND END FROM WEST TO EAST
OVER THE CWA THROUGH 09Z.  THE ACTIVITY WILL BE MOST WIDESPREAD OVER
THE NORTHERN PANHANDLE.  MVFR CEILINGS AND VISIBILITIES IN RAIN
WILL BE ASSOCIATED WITH THE STRONGER STORMS THROUGH THE EVENING
HOURS.  IFR CEILINGS AND VISIBILITIES IN FOG SHOULD DEVELOP AFTER
08Z IN AREAS OVER AND EAST OF THE LARAMIE RANGE.  THOSE LOW
CONDITIONS WILL GRADUALLY IMPROVE AFTER 14Z.  MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING...WITH
THE STRONGER ACTIVITY OVER THE NORTHERN PANHHANDLE.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 121 PM MDT FRI JUN 24 2011/...

SHORT TERM...TONIGHT THROUGH SUNDAY...

FORECAST PROBLEM IN THE SHORT TERM IS THE THREAT OF SEVERE WEATHER.

18Z SURFACE ANALYSIS SHOWS 55 DEW POINTS LOCATED GENERALLY TO THE
EAST OF THE WY/NE BORDER. A FRONTAL BOUNDARY IS PUSHING INTO
NORTHERN AND WESTERN NEBRASKA. AREA RADARS HAVE BEEN SHOWING
ISOLATED CONVECTIVE ACTIVITY THROUGHOUT THE MORNING. LATEST IMAGES
FROM KCYS 88D SHOWING A DECENT STORM TO THE NORTH OF RAWLINS AND
OTHER WEAKER STORMS JUST GETTING GOING WEST OF CHEYENNE.

SEEMS LIKE ALL THE INGREDIENTS ARE COMING TOGETHER FOR AN OUTBREAK
OF SEVERE WEATHER GENERALLY EAST OF INTERSTATE 25 EAST INTO THE
PANHANDLE. LAPS DATA ALREADY SHOWING LIFTED INDEX'S OF MINUS 4 TO
MINUS 6 IN THIS AREA WITH CAPES ABOVE NUMBERS OVER 2000. NAM
SHOWING THAT BY 25/00Z CAPES WILL BE OVER 3000 AND LI'S -8 IN THE
PANHANDLE. LOOKS LIKE THE STORMS WILL PERSIST TO AROUND MIDNIGHT
IN THE PANHANDLE ENDING A LITTLE EARLIER IN SOUTHEAST WYOMING.

ON SATURDAY MOST OF THE CWA WILL CONTINUE TO HAVE A CHANCE OF
THUNDERSTORMS BUT THE THREAT OF SEVERE WEATHER WILL MAINLY BE IN
THE SIOUX AND DAWES COUNTIES IN THE PANHANDLE.

SUNDAY WILL SEE THE CHANCES OF STORMS DIMINISHING BUT THE NORTHERN
PANHANDLE STILL COULD SEE SOME ISOLATED SEVERE WEATHER.

TEMPERATURES THROUGH THE WEEKEND WILL SEE GENERALLY THE 70S AND
80S FOR HIGHS WITH LOWS IN THE 40S AND 50S.

LONG TERM...MONDAY THROUGH FRIDAY. NAM...GFS AND ECMWF QUITE SIMILAR
SYNOPTICALLY AT 500 MB...THUS MODERATE TO HIGH CONFIDENCE IN THEIR
RESPECTIVE SOLUTIONS.

MONDAY...COOLER AND MORE STABLE AIRMASS PREVAILS IN THE WAKE
OF A PASSING COLD FRONT...THUS THUNDERSTORM CHANCES LOOK QUITE
MINIMAL.

TUESDAY...WARM TEMPERATURES EXPECTED WITH 1000-500 MB THICKNESSES
NEAR 5820 METERS. WITH LIMITED LOW AND MID LEVEL MOISTURE
AVAILABILITY...AND 500 MB HEIGHTS NEAR 5880 METERS...THUNDERSTORM
CHANCES APPEAR QUITE MINIMAL.

WEDNESDAY...STILL LOOKS DRY FOR ALMOST ALL AREAS WITH 591 DEKAMETER
500 MB RIDGE AXIS OVERHEAD AND LIMITED LOW AND MID LEVEL MOISTURE.
WITH WARM MID LEVEL TEMPERATURES ACTING AS A CAPPING INVERSION...
ONLY ISOLATED AFTERNOON THUNDERSTORMS EXPECTED ACROSS OUR WESTERN
COUNTIES DRIVEN BY DIFFERENTIAL HEATING OVER THE TERRAIN.

THURSDAY...NEXT POTENT SHORTWAVE TROUGH ALOFT ROTATES NORTHEAST
ACROSS WESTERN WYOMING AND IDAHO WITH A COLD FRONT ENTERING
WESTERN WYOMING. EXPECT ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ALONG AND EAST OF A SURFACE TROUGH ALONG
INTERSTATE 25...ASSUMING WARM MID LEVEL TEMPERATURES AND
CONVECTIVE INHIBITION IS ABLE TO BE OVERCOME...WHICH LOOKS LIKELY.

FRIDAY...ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS OVER OUR
SOUTHERN COUNTIES IN LOW LEVEL CONVERGENCE AXIS...THOUGH CONFIDENCE
IN THE DAY 7 SOLUTION IS LOW IN THIS RELATIVELY PROGRESSIVE
PATTERN FOR LATE JUNE.

&&

.AVIATION...SCATTERED THUNDERSTORMS SHOULD BE EXPECTED FOR
AERODROMES EAST OF INTERSTATE 25 THROUGH 25/06Z WITH LOCALIZED
MVFR CONDITIONS WITH THESE STORMS. OVERNIGHT SOME PATCHY OF AREAS
OF LOWER VISIBILITIES AND LOWER CEILINGS SHOULD BE EXPECTED IN THE
NEBRASKA PANHANDLE. THE LOWER CONDITIONS WILL IMPROVE AFTER 25/15Z
AND THEN EXPECT THUNDERSTORMS TO DEVELOP AGAIN DURING THE
AFTERNOON HOURS.

&&

.FIRE WEATHER...THUNDERSTORMS AND SHOWERS SHOULD BE EXPECTED
ACROSS THE DISTRICT THROUGH SUNDAY. WITH THE FUEL STATUS REMAINING
NOT FAVORABLE FOR RAPID FIRE GROWTH...FIRE WEATHER CONCERNS REMAIN
LOW.

&&

.HYDROLOGY...WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH
THE WEEKEND. HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE PLAINS
WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. THESE WARM
TEMPERATURES WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT.
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG TO
SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH
PRECIPITATION TOTALS OF UP TO ONE HALF INCH EAST OF THE LARAMIE
RANGE IN SOUTHEAST WYOMING. THE MOUNTAINS CAN EXPECT UP TO A TENTH
OF AN INCH. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE
FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE. LEVELS AT OR
ABOVE BANKFULL WILL CONTINUE ON THE LITTLE LARAMIE RIVER.

FOR AREAS EAST OF THE LARAMIE RANGE...RESERVOIR RELEASES WILL RESULT
IN HIGH WATER LEVELS. IN ADDITION...THE NEBRASKA PANHANDLE MAY SEE
STRONG STORMS BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING
WHICH COULD PRODUCE LOCALLY AN INCH OR MORE OF RAINFALL. FLOOD
WARNINGS REMAIN IN EFFECT FOR HENRY AND MITCHELL UNTIL FURTHER
NOTICE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH
LONG TERM/HYDROLOGY...RUBIN
UPDATE...WEILAND
Hazardous weather outlook, Jun 24, 9:20 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
920 PM MDT FRI JUN 24 2011

WYZ104-105-109>116-251630-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
920 PM MDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTH CENTRAL
WYOMING THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
SATURDAY AND SUNDAY.

MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH
PLATTE RIVERS WILL CONTINUE UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
251630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
920 PM MDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE OVER THE PANHANDLE AND NEARBY PLACES
IN SOUTHEAST WYOMING THROUGH THE EARLY MORNING HOURS. SOME OF THE
STRONGER STORMS WILL PRODUCE GENERALLY SMALL HAIL...GUSTY WINDS AND
A PERIOD OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
SATURDAY AND SUNDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE ALONG AND NORTH OF A LINE FROM DOUGLAS TO ALLIANCE.

MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER
WILL CONTINUE UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jun 24, 8:34 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
834 PM MDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             GERING                  41.83N 103.67W
06/24/2011  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

DDEAL
Special weather statement, Jun 24, 8:44 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT FRI JUN 24 2011

NEZ020-054-250330-
BANNER NE-KIMBALL NE-
844 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHERN
BANNER COUNTIES UNTIL 930 PM MDT...

AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF OLIVER RESERVOIR...OR 15 MILES
NORTHWEST OF KIMBALL...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KIMBALL AND SOUTHERN BANNER COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 9PM MDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

RE
Local storm report, Jun 24, 9:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             3 N KIMBALL             41.28N 103.66W
06/24/2011  E1.50 INCH       KIMBALL            NE   LAW ENFORCEMENT

&&

CLH
Special weather statement, Jun 24, 9:27 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
927 PM MDT FRI JUN 24 2011

NEZ019-WYZ108-250415-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-
927 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN AND NORTHERN
SCOTTS BLUFF COUNTIES UNTIL 1015 PM MDT...

AT 925 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF YODER...OR 10 MILES SOUTH OF
TORRINGTON...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SCOTTSBLUFF...
  LYMAN...
  STEGALL...
  MORRILL...
  MITCHELL...
  SCOTTS BLUFF NATIONAL MONUMENT...
  TERRYTOWN...
  GERING...
  LAKE ALICE...
  SCOTTSBLUFF AIRPORT...
  MINATARE...
  LAKE MINATARE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

RE
Local storm report, Jun 24, 9:40 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             DIX                     41.23N 103.49W
06/24/2011  E0.75 INCH       KIMBALL            NE   TRAINED SPOTTER

&&

CLH
Local storm report, Jun 24, 9:41 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             1 S DIX                 41.22N 103.49W
06/24/2011  E1.50 INCH       KIMBALL            NE   LAW ENFORCEMENT

&&

CLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:05 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill34 min
Jun 24, 8:19 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux22 min
Jun 24, 8:56 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball15 min
Jun 24, 9:10 PM MDTSevere Thunderstorm WarningCYSKimball50 min
Jun 24, 10:15 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball30 min
Jun 24, 10:22 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill44 min
Jun 24, 10:29 PM MDTSevere Thunderstorm WarningCYSCheyenne34 min
Jun 24, 11:44 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff46 min
Jun 25, 12:00 AM MDTAreal Flood AdvisoryCYSBanner, Morrill, Scotts Bluff2 hr
Jun 25, 10:15 AM MDTRiver Flood WarningCYSScotts Bluff8 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.